It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by SEAN SHEVLIN on January 04, 2000 at 14:31:59:

I had two Grand Mal seizures in the early 80's. After the second one my doctor put me on Dilantin,
400 mg per day, and I have never had another seizure. I also have not experienced any side-effects from
the Dilantin, other than some memory loss and fatigue.
Two years ago I switched neurologists. The new doctor is now suggesting that, because there are
potential Liver problems fron long-term use of Dilantin, I may want to come-off it. He is leaving it up to me.
He also says there is a 50-50 chance I could have another seizure. After I come-off the Dilantin he wants
to put me on Neurontin for a year.
Anybody out there have any similar experience? Any info on Neurontin? Please feel free to e-mail me.
Thanks.

Sean Shevlin

Follow Ups

All times are GMT -7. The time now is 06:56 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!